Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2011, Article ID 842863, 5 pages
http://dx.doi.org/10.1155/2011/842863
Research Article

Elliptic Cylinder with Slotted Antenna Coated with Magnetic Metamaterials

Electrical and Computer Engineering Department, University of Sharjah, P.O. Box 27272, Sharjah, United Arab Emirates

Received 20 February 2011; Accepted 16 April 2011

Academic Editor: Matteo Pastorino

Copyright © 2011 A. K. Hamid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. K. Hamid, “Elliptic Cylinder with Slotted Antenna Coated with Magnetic Metamaterials,” International Journal of Antennas and Propagation, vol. 2011, Article ID 842863, 5 pages, 2011. https://doi.org/10.1155/2011/842863.